Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Allergic to medication for urinary tract infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hi
Doctor :   how can i help u
User :   hello
User :   okay. i have a history of urinary tract infections. and i went to the hospital for one today.
Doctor :   ok
User :   they prescribed pyridium and bactrim, which is what they ususally give me.
Doctor :   ok
User :   this has not happened any other time with this medication, but my vaginal area has become irritated and swollen. i don't know if this could be an allergic reaction?
Doctor :   is it on vaginal region that is swollen and irritated
User :   yes.
User :   could this happen if i took the pills too close together?
Doctor :   allergy for drug
Doctor :   usually presents generally
Doctor :   when u ingest a drug
Doctor :   throught the body
User :   i just don't understand why it hasn't happened the previous times i was prescribed this drug.
Doctor :   ok
Doctor :   allergy can develop
Doctor :   over the period of time
Doctor :   it doesnt mean person who is not allergy to one drug
Doctor :   cannot develop any allergic reaction
Doctor :   in future
User :   oh okay. so should i go back to the hospital and see if they can give me a new prescription? i'm not sure what else treats it and/or which one is causing these symptoms; the pyridium or bactrim.
Doctor :   yep
Doctor :   sure u got to report this to ur physician
Doctor :   ur repeated
Doctor :   uti needs to be investigated
Doctor :   as well
User :   okay. thank you. :)
Doctor :   Please fill this form I send, and say done when done.
Doctor :   anything else u want to know about
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor